Viagra and adderall

Common Questions and Answers about Viagra and adderall

viagra

I have been taking Celexa and <span style = 'background-color: #dae8f4'>adderall</span> together for about a year now and things have been working great. My only problem has been the sexual side-effects which have made my sex drive almost nothing. Because I entered into a serious relationship within these past couple months my doctor and I started discussing potential drugs that would increase my libido. She suggested Buspar. However, I have only been taking Buspar for two days and feel like it is having a counteractive affect on my adderall.
Hi all I have had anxiety for 20 years and been on the benzos xanx for 17 years,then the last couple yearts between ativan and klonoopin..back on xanax and prozac and <span style = 'background-color: #dae8f4'>adderall</span> now....i get pain on just the right side of my head face shoulder arm behind right breast,i look back and i have had this before like in the 90s...have no clue what it is...im full of fear.and since being on the prozac my head itches..like im allergic..
I think you are missing that I do not disagree with using this drug - - I fully disagree with over prescribing of ALL drugs like this, also Anti Depressants and <span style = 'background-color: #dae8f4'>viagra</span> and a host of other drugs doctors use inappropriately. Ritalin is actually habit forming in all people - it doesnt mean everyone can form a habit but all people can, ADHD or not - there's a warning to precribers about that very thing. Why does a stimulant work like this?
i had sex twice and everything was ok, and after the third time the problems began. my partner and i had hard sex and my penis hurt a bit when she was on top of me. i urinated a few minutes after ejaculating and blood came out along with a very big blood clot at the end. i had sexual intercourse about 7 or 8 times before seeing a doctor. the same occurred except for 2 times, in which no blood appeared.
Im married for 2 1/2 years and its wrecking my marriage,,we havent had sex since before March...dr added wellbutrin on june 10th thiking it would help but nothing...im also on <span style = 'background-color: #dae8f4'>adderall</span> and xaxax,the prozac has caused weight gain also...we are going on vacation coming up so i would hate to switch meds while on vacation..does anyone have any ideas,,i always a strong sex drive..
, when I have one a little stuck I get wood, I have No prostate at all that's in some Laboratory freezer!!! and alas its the Only Time I get Wood No <span style = 'background-color: #dae8f4'>viagra</span>/Cialis/or Cavaject works, and no way am I gonna Change my sexual orientation!!!, very flippin Frustrating I can tell you.
Panic disorder is marked not only by triggers that cause attacks but also sudden ones that seem to come out of nowhere. If you have had all of these tests done and they all came out normal, then I would trust the tests. The best thing to have done is an MRI. If you are still worried, get second opinions. Just do whatever it takes to calm your nerves. I am not a doctor but I have to say, with all the check-ups you've had, I'd say it is panic disorder.
Love and Healing, Emily
I choose to go back to taking Paxil, but only taking 30mg and it is working well for me. For the sexual side effects, I take <span style = 'background-color: #dae8f4'>viagra</span> which works for me as well. I take adderall for ADHD which makes me feel like I fit in this society for once in my life! Between both of those, for me I am a new person.
Serious withdrawal symptoms including joint and muscle pain, stomch issues, fatigue, depression and a strange hollowness in my nerves ensued. I didn't feel I could just stop functioning for a week or two or whatever it would take, so I used some hydrocodone that I had to help me get my tramadol use down to 100mg per day over the course of a week. I would just take the hydro when I started feeling really bad in the afternoon to get me through the rest of the day.
I am a 47 year old female. Earlier this year, my Dr. and I decided that the effectiveness of Zoloft for my anxiety had waned after 3-4 years. He choose Effexor XR as a new med. After taking 150 mg of the Effexor XR for a little over 1 month, I decided it wasn't right for me. My libido became non-existent, I was gained weight, my digestive system seemed out-of-wack, and I'm not sure that it helped my anxiety.
It can happen while sitting in a chair, walking, you name it! Never while having sex. I do take <span style = 'background-color: #dae8f4'>viagra</span> and Paxil for mild depression plus Losartan for blood pressure. I often wonder if may be between these three types of medication this could be a cocktail that causes this problem.
I am a 27 year old male. I had unprotected sex with a female around the beginning of June and shortly after I noticed a mild burning sensation when I ejaculated. I knew this was likely to be some kind of STD as a result, (I had been diagnosed and treated for non-specific urethritus 2 years earlier) so proceeding to get an appointment with my GP. He prescribed a 10 day course of Doxycycline 100mg capsules which I took as prescribed. I returned to the doctors as my symptoms persisted.
i have been slacking off and had some problems with addiction to <span style = 'background-color: #dae8f4'>adderall</span>, dont know what to do with my future and always insecure and afraid of succes/failure, though i am kind of egoistic.
MedHelp Health Answers